Alert archive / Wisconsin / Flash Flood Warnings in 2013
Flash Flood Warning 24, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 22, 2013, 8:52 PM CDT for Richland County, Wisconsin. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 8:52 PM CDT (01:52 UTC)
- Expired
- Jun 23, 2013, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Richland County, WI
The radar
The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 9:47 PM CDT | FLASH FLOOD | 3 Nw Lone Rock, WI | COUNTY ROAD JJ BETWEEN GOTHAM AND LONE ROCK GOING UNDER WATER. HIGHWAY DEPARTMENT CLOSING AREA. COUNTY F NEAR EXCELSIOR STILL CLOSED FROM EARLIER TODAY. |
| Jun 22, 10:51 PM CDT | FLASH FLOOD | 4 Se Richland Center, WI | MUD SLIDES AND MORE WATER COMING OVER COUNTY ROADS. |
| Jun 22, 11:00 PM CDT | FLASH FLOOD | 3 Nw Gotham, WI | MUDSLIDES ALONG COUNTY ROAD 0 |
| Jun 22, 11:06 PM CDT | FLASH FLOOD | 2 Ne Muscoda, WI | MUDSLIDES HAVE CLOSED PARTS OF HIGHWAY 60 BETWEEN MUSCODA AND GOTHAM. |
| Jun 22, 11:06 PM CDT | HEAVY RAIN 2.64 | Richland Center, WI | AT EOC |
| Jun 22, 11:07 PM CDT | FLASH FLOOD | Gillingham, WI | WATER OVER SECTIONS OF HIGHWAY 56 |
| Jun 22, 11:13 PM CDT | FLASH FLOOD | 5 Sse Richland Center, WI | WATER OVER INTERSECTION OF COUNTY ROADS O AND OO. IMPASSABLE. |
| Jun 22, 11:39 PM CDT | HEAVY RAIN 3.1 | Richland Center, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2548 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864
WGUS53 KARX 230152
FFWARX
WIC103-230730-
/O.NEW.KARX.FF.W.0024.130623T0152Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
852 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 230 AM CDT
* AT MID EVENING...THUNDERSTORMS WERE MOVING THROUGH CENTRAL AND
SOUTHERN PARTS OF RICHLAND COUNTY...IN AREAS WHERE HEAVY RAIN HIT
EARLIER TODAY. THIS NEW HEAVY RAIN WILL LIKELY RUN OFF QUICKLY
AND CREATE MORE FLASH FLOODING IN THE STEEP TERRAIN THAT IS
RICHLAND COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4317 9020 4321 9031 4321 9054 4318 9067
4347 9067 4347 9019
$$
SHEA3 follow-up statements
764
WGUS73 KARX 230252
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
952 PM CDT SAT JUN 22 2013
WIC103-230730-
/O.CON.KARX.FF.W.0024.000000T0000Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-
952 PM CDT SAT JUN 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND COUNTY UNTIL
230 AM CDT...
THUNDERSTORMS THIS EVENING HAVE PRODUCED ENOUGH NEW RAIN TO PRODUCE
NEW FLASH FLOODING. RICHLAND COUNTY IS LIKELY CLOSING COUNTY ROAD JJ
BETWEEN GOTHAM AND LONE ROCK AS WATER RISES THIS EVENING.
ADDITIONAL STORMS WILL CONTINUE TO FORM AND TRACK THROUGH THIS AREA
INTO EARLY SUNDAY MORNING. MORE WIDESPREAD FLASH FLOODING CAN BE
EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4317 9020 4321 9031 4321 9054 4318 9067
4347 9067 4347 9019
$$
SHEA566
WGUS73 KARX 230346
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1046 PM CDT SAT JUN 22 2013
WIC103-230730-
/O.CON.KARX.FF.W.0024.000000T0000Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-
1046 PM CDT SAT JUN 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND COUNTY UNTIL
230 AM CDT...
A SERIOUS FLASH FLOOD THREAT IS DEVELOPING IN SOUTHWEST WISCONSIN.
SEVERAL MORE INCHES OF RAIN COULD FALL YET TONIGHT...AND COMBINED
WITH HEAVY RAIN FROM EARLIER TODAY...RAIN RUNOFF WILL BE EXTREME.
AREA CREEKS...STREAMS AND RIVERS WILL LIKELY FLOOD. WATER WILL REACH
AREAS IT USUALLY DOESNT AND MANY ROADS IN THE COUNTY MAY BECOME
IMPASSABLE BY MORNING. MUDSLIDES HAVE OCCURRED ALREADY AND SOME
SECONDARY ROADS ARE BEING CLOSED.
BECAUSE OF THE DARKNESS...FLOODING MAY BE HARDER TO SPOT. NEVER
CROSS FLOOD WATERS. THE DEPTH OF WATER COULD SWEEP CARS AWAY AND
CAUSE YOU TO LOSE YOUR LIFE.
&&
LAT...LON 4317 9020 4321 9031 4321 9054 4318 9066
4319 9067 4347 9067 4347 9020
$$
SHEA947
WGUS73 KARX 230429
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 PM CDT SAT JUN 22 2013
WIC103-230730-
/O.CON.KARX.FF.W.0024.000000T0000Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-
1129 PM CDT SAT JUN 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND COUNTY UNTIL
230 AM CDT...
EMERGENCY MANAGEMENT REPORTED SIGNIFICANT FLOODING OVER NUMEROUS
COUNTY ROADS AND PARTS OF HIGHWAY 60 IN THE SOUTHERN HALF OF
RICHLAND COUNTY WISCONSIN. SOME ROADS ARE IMPASSABLE AND TRAVEL IS
NOT ADVISED.
MORE THUNDERSTORMS ARE COMING IN FROM THE WEST SO CONDITIONS WILL
WORSEN STILL THROUGH 1 AM.
THIS IS A SERIOUS SITUATION. HEED ALL WARNINGS AND STAY ON HIGHER
GROUND. LOW WATER AREAS WILL FLOOD AND WATER MAY GO INTO AREAS IT
NORMALLY DOESNT REACH.
IF YOU DRIVE INTO FLOOD WATERS...YOU COULD LOSE YOUR LIFE. THE DEPTH
OF WATER COULD SWEEP AWAY YOUR VEHICLE. YOU MAY NOT RECOGNIZE THE
DANGERS OF FLOODING AT NIGHT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
PINE RIVER...
MILL CREEK...
KNAPP CREEK...
WILLOW CREEK...
BYRDS CREEK...AND
BEAR CREEK.
IF THESE CREEKS ARE NOT FLOODING NOW...THEY WILL.
&&
LAT...LON 4317 9020 4321 9031 4321 9054 4318 9066
4319 9067 4347 9067 4347 9020
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:31 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 22, 6:31 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 631 PM CDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 630 PM CDT SAT JUN 22 2013 A WARM FRONT EXTENDED FROM NEAR KFBL TO NEAR KMFI WITH ANOTHER BOUNDARY ACROSS NORTHEAST IOWA...BETWEEN KMCW AND KAUM...INTO SOUTHWEST WISCONSIN NEAR KLNR. SCATTERED STORMS HAVE DEVELOPED ALONG BOTH OF THESE BOUNDARIES AND ARE MOVING OFF TO THE NORTHEAST. INITIAL ACTIVITY HAS ALREADY MOVE PAST KRST AND WITH NOTHING DOWNSTREAM AT THIS TIME...PLAN TO START THEM WITH VCTS AND TEMPO A SHORT PERIOD OF A STORM AT THE AIRPORT EARLY THIS EVENING. WILL ALSO START KLSE WITH VCTS BUT CARRY A TEMPO A LITTLE LONGER TO ACCOUNT FOR THE ACTIVITY DOWNSTREAM INTO NORTHEAST IOWA. AFTER THE MIDDLE OF THE EVENING...UNCLEAR ON WHERE THE STORMS WILL BE DEVELOP AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARIES. STILL EXPECTING THE BOUNDARIES TO BE IN THE AREA BUT MOVING NORTH...SO HAVE LEFT VCTS IN AND PLAN TO UPDATE IF A STORM LOOKS TO THREATEN ONE OF THE AIRPORTS. WILL CONTINUE WITH THE PREVIOUS THINKING THAT THE BOUNDARIES WILL BE NORTH OF THE TAF SITES BY LATE TONIGHT INTO SUNDAY WITH ANY CONVECTION ALSO NORTH OF THE AREA. COULD ONCE AGAIN SEE MORE STORMS DEVELOP LATE SUNDAY AFTERNOON BUT WITH LOW CONFIDENCE ON THIS...WILL PLAN TO ADDRESS THIS WITH THE NEXT SET OF FORECASTS. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 22, 7:17 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT SAT JUN 22 2013
0715 PM FLASH FLOOD RIDGEWAY 43.30N 91.99W
06/22/2013 WINNESHIEK IA LAW ENFORCEMENT
DEPUTY SHERIFF REPORTED NEW FLASH FLOODING
PROBLEMS FROM RIDGEWAY OVER TO CASTALIA.
PRIMARILY WATER OVER ROADS BUT NO SPECIFICS
AVAILABLE AT THIS TIME.Local storm report, Jun 22, 7:39 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
739 PM CDT SAT JUN 22 2013
0735 PM FLOOD WINONA 44.05N 91.66W
06/22/2013 WINONA MN TRAINED SPOTTER
STREET FLOODING WAS OCCURRING IN WINONA.Special weather statement, Jun 22, 8:26 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 826 PM CDT SAT JUN 22 2013 WIZ034-042>044-230230- ADAMS-JACKSON-JUNEAU-MONROE- 826 PM CDT SAT JUN 22 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING ADAMS...JACKSON... JUNEAU AND MONROE COUNTIES IN WESTERN AND CENTRAL WISCONSIN... A LINE OF STORMS WAS MOVING INTO THE AREA FROM BLACK RIVER FALLS TO SPARTA TO VIOLA IN WESTERN WISCONSIN. THESE STORMS COULD PRODUCE VERY HEAVY RAIN ALONG WITH WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...AND DEADLY LIGHTNING. MOVE INDOORS UNTIL THE STORMS PASS ON THROUGH. SHEA
Local storm report, Jun 22, 8:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
832 PM CDT SAT JUN 22 2013
0754 PM TSTM WND DMG WINONA 44.05N 91.66W
06/22/2013 WINONA MN PUBLIC
TREES DOWN VIA FACEBOOK POST.Special weather statement, Jun 22, 8:35 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 835 PM CDT SAT JUN 22 2013 IAZ008>010-018-019-MNZ095-230230- CHICKASAW-FILLMORE-FLOYD-HOWARD-MITCHELL-WINNESHIEK- 835 PM CDT SAT JUN 22 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING CHICKASAW...FILLMORE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK COUNTIES... A NEW LINE OF STORMS WAS MOVING THROUGH NORTH CENTRAL IOWA... NEAR THE MINNESOTA AND IOWA STATE LINE. THESE STORMS COULD PRODUCE SOME LOCALIZED FLOODING ALONG WITH ABUNDANT LIGHTNING AND GUSTY WINDS. REDUCE YOUR SPEED IN DOWNPOURS AND MOVE INDOORS UNTIL THE STORMS PASS THROUGH. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. SHEA
Local storm report, Jun 22, 8:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
847 PM CDT SAT JUN 22 2013
0750 PM FLASH FLOOD 2 WSW FRENCHVILLE 44.14N 91.36W
06/22/2013 TREMPEALEAU WI EMERGENCY MANAGER
COUNTY HIGHWAY T IS CLOSED IN SEVERAL SPOTS
FROM FLOODING.The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 66 min |
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Crawford | 6 hr |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 77 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Vernon | 4 hr |
| Jun 22, 9:59 PM CDT | Flash Flood Warning | ARX | Grant | 5 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Richland, Vernon | 4 hr |
| Jun 23, 12:12 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 46 hr |
| Jun 23, 1:24 AM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 26 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 4 days |
| Jun 23, 2:29 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 5 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 3 days |
| Jun 23, 6:59 AM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 6 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Crawford, Grant | 19 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 12 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.